MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GRAY

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GRAY
Model Number 48345M-03
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis, and the complaint was confirmed.The sureform 45 gray reload accessory was analyzed and found to have the blade rotated within the knife track.The blade was not exposed above the surface.There was also cartridge damage noted at the site of the rotated blade.No information on the sureform stapler that was used was provided, so no logs are available for review at this time.Additionally, the reload was found to have cartridge damage.The cartridge was damaged between the knife track at the site of the blade rotation.The reload parts were separated for further investigation.The reload cartridge was damaged and there may be missing pieces; however, the size of the missing pieces cannot be confirmed, indicating that a fragment may have detached from the reload.The reload blade was found to have mechanical indentations.The blade was damaged at the tip, as a result of the rotated blade.The probable root cause of the reported complaint is attributed to damage during use, which may result from an accidental drop of the instrument or inadvertent collisions with other instruments or hard surfaces.Furthermore, the probable root cause of reload damage is attributed to high firing torques, which can result from firing on challenging tissue (e.G., tissue condition) or hard objects (e.G., staples).
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sureform 45 gray reload accessory stapling stopped.A backup was used to complete the procedure with no patient harm.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45 RELOAD GRAY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25030045
Report Number2955842-2026-23201
Device Sequence Number21356519
Product Code GDW
UDI-Device Identifier10886874117108
UDI-Public(01)10886874117108(17)271130(10)K10241114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48345M-03
Device Catalogue Number48345M
Device Lot NumberK10241114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown